# SDR UIEA2024081200820

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LOWER SKIN STG L-6.5 BTW RIB 31-32 WITH CRACK( RH WING LOWER SKIN STG L-6.5 BTW RIB 31-32 CRACK WAS REPAIRED IAW TRE6757261 ISSUED DATE 04/JUL/24 , EO NO: 6757A140 DATE 31/AUG/21, FAA FORM 8100-9 DATE 10/AUG/2024 & BAC MSG CMA TLS 24-0174. NO FURTHER DEFECTS NOTED )
